# SDR DLL14001700

- Difficulty date: September 4, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- Aircraft time: 71,489 hours, 18,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5165741
- Part serial: 69482
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON L/O, 3R EMERGENCY EXIT SIGN INOP.  REPLACED 3R POWER SUPPLY PER MM EMERGENCY EXIT SIGN LIGHT AND OUTSIDE EVAC LIGHT, OPS CKS OK.
